Alert archive / Florida / Small Craft Advisories in 2009
Small Craft Advisory 65, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Feb 2, 2009, 4:26 AM EST. It took effect at Feb 2, 2009, 7:00 PM EST. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Feb 2, 2009, 4:26 AM EST (09:26 UTC)
- In effect from
- Feb 2, 2009, 7:00 PM EST
- Expired
- Feb 6, 2009, 10:00 AM EST
- In force
- 4 days
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
667 WHUS72 KMLB 020926 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 426 AM EST MON FEB 2 2009 AMZ572-575-022130- /O.NEW.KMLB.SC.Y.0065.090203T0000Z-090205T2200Z/ WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 426 AM EST MON FEB 2 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 5 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 5 PM EST THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$ AMZ570-022130- /O.NEW.KMLB.SC.Y.0065.090203T0600Z-090205T2200Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- 426 AM EST MON FEB 2 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TUESDAY TO 5 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TUESDAY TO 5 PM EST THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$ AMZ550-552-555-022130- /O.NEW.KMLB.SC.Y.0065.090203T1200Z-090205T0000Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 426 AM EST MON FEB 2 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TUESDAY TO 7 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TUESDAY TO 7 PM EST WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$
8 follow-up statements
437 WHUS72 KMLB 022122 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 422 PM EST MON FEB 2 2009 AMZ572-575-042130- /O.CON.KMLB.SC.Y.0065.090203T0000Z-090205T2200Z/ WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 422 PM EST MON FEB 2 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM THURSDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$ AMZ570-042130- /O.CON.KMLB.SC.Y.0065.090203T0600Z-090205T2200Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- 422 PM EST MON FEB 2 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TUESDAY TO 5 PM THURSDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$ AMZ550-552-555-042130- /O.CON.KMLB.SC.Y.0065.090203T1200Z-090205T0000Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 422 PM EST MON FEB 2 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TUESDAY TO 7 PM EST WEDNESDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$
873 WHUS72 KMLB 030937 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 437 AM EST TUE FEB 3 2009 AMZ550-552-555-042130- /O.EXT.KMLB.SC.Y.0065.090203T0937Z-090205T0000Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 437 AM EST TUE FEB 3 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$ AMZ570-572-575-042130- /O.CON.KMLB.SC.Y.0065.000000T0000Z-090205T2200Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 437 AM EST TUE FEB 3 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THURSDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$
229 WHUS72 KMLB 031955 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 255 PM EST TUE FEB 3 2009 AMZ550-552-555-041000- /O.EXT.KMLB.SC.Y.0065.000000T0000Z-090205T1400Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 255 PM EST TUE FEB 3 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM EST THURSDAY... A SMALL CRAFT ADVISORY IS IN EFFECT FOR WINDS OF 20 TO 25 KNOTS AND THERE MAY ALSO BE OCCASIONAL GUSTS TO 30 KNOTS. HAZARDOUS WAVE CONDITIONS WILL OCCUR. MARINERS...ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. $$ AMZ570-572-575-041000- /O.CON.KMLB.SC.Y.0065.000000T0000Z-090205T2200Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 255 PM EST TUE FEB 3 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THURSDAY... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. OCCASIONAL GUSTS TO GALE FORCE ARE EXPECTED LATE TONIGHT AND WEDNESDAY. MARINERS...ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$
521 WHUS72 KMLB 040913 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 413 AM EST WED FEB 4 2009 AMZ550-552-555-051400- /O.CON.KMLB.SC.Y.0065.000000T0000Z-090205T1400Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 413 AM EST WED FEB 4 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THURSDAY... A SMALL CRAFT ADVISORY IS IN EFFECT FOR WINDS OF 20 TO 25 KNOTS AND THERE MAY ALSO BE OCCASIONAL GUSTS TO 30 KNOTS. HAZARDOUS WAVE CONDITIONS WILL OCCUR. MARINERS...ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. $$ AMZ570-572-575-051400- /O.CON.KMLB.SC.Y.0065.000000T0000Z-090205T2200Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 413 AM EST WED FEB 4 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THURSDAY... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. OCCASIONAL GUSTS TO GALE FORCE ARE EXPECTED TODAY AND THIS EVENING. MARINERS...ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$
164 WHUS72 KMLB 041856 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 156 PM EST WED FEB 4 2009 AMZ550-552-555-051500- /O.EXT.KMLB.SC.Y.0065.000000T0000Z-090205T1500Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 156 PM EST WED FEB 4 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THURSDAY... A SMALL CRAFT ADVISORY IS IN EFFECT FOR WINDS OF 20 TO 25 KNOTS AND THERE MAY ALSO BE OCCASIONAL GUSTS TO 30 KNOTS THROUGH TONIGHT. HAZARDOUS WAVE CONDITIONS WILL OCCUR. MARINERS...ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. $$ AMZ570-572-575-051500- /O.EXT.KMLB.SC.Y.0065.000000T0000Z-090205T2100Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 156 PM EST WED FEB 4 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THURSDAY... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. OCCASIONAL GUSTS TO GALE FORCE ARE EXPECTED THROUGH THIS EVENING. MARINERS...ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$
595 WHUS72 KMLB 050909 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 409 AM EST THU FEB 5 2009 AMZ555-572-575-051530- /O.EXT.KMLB.SC.Y.0065.000000T0000Z-090206T1500Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 409 AM EST THU FEB 5 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST FRIDAY... A SMALL CRAFT ADVISORY IS IN EFFECT FOR WINDS OF 20 TO 25 KNOTS AND THERE MAY ALSO BE OCCASIONAL GUSTS TO 30 KNOTS THROUGH TODAY. HAZARDOUS WAVE CONDITIONS WILL OCCUR. MARINERS...ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$ AMZ570-051530- /O.EXT.KMLB.SC.Y.0065.000000T0000Z-090206T0300Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- 409 AM EST THU FEB 5 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... A SMALL CRAFT ADVISORY IS IN EFFECT FOR WINDS OF 20 TO 25 KNOTS AND THERE MAY ALSO BE OCCASIONAL GUSTS TO 30 KNOTS THROUGH TODAY. HAZARDOUS WAVE CONDITIONS WILL OCCUR. MARINERS...ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$ AMZ550-552-051500- /O.CON.KMLB.SC.Y.0065.000000T0000Z-090205T1500Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- 409 AM EST THU FEB 5 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... A SMALL CRAFT ADVISORY IS IN EFFECT FOR WINDS OF 20 KNOTS. HAZARDOUS WAVE CONDITIONS WILL OCCUR. MARINERS...ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. $$
725 WHUS72 KMLB 051512 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1012 AM EST THU FEB 5 2009 AMZ550-552-051615- /O.EXP.KMLB.SC.Y.0065.000000T0000Z-090205T1500Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- 1012 AM EST THU FEB 5 2009 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ AMZ555-572-575-060300- /O.CON.KMLB.SC.Y.0065.000000T0000Z-090206T1500Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 1012 AM EST THU FEB 5 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY. MARINERS...ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$ AMZ570-060300- /O.CON.KMLB.SC.Y.0065.000000T0000Z-090206T0300Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- 1012 AM EST THU FEB 5 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. MARINERS...ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$
337 WHUS72 KMLB 060405 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1105 PM EST THU FEB 5 2009 AMZ555-572-575-061500- /O.CON.KMLB.SC.Y.0065.000000T0000Z-090206T1500Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 1105 PM EST THU FEB 5 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY... MARINERS...ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 1, 8:30 PM EST, 7 hours 56 minutes earlier.
Area forecast discussion, Feb 1, 8:30 PM EST, 7 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
830 PM EST SUN FEB 1 2009
.DISCUSSION...
...RAIN CHANCES INCREASING MONDAY WITH A FEW STORMS POSSIBLE...
...A COLDER PERIOD AHEAD TUE-THU WITH NEAR FREEZING TEMPS WED/THU
MORNINGS...
IR SAT IMAGERY SHOWS CLDY TO MCLDY SKIES AREAWIDE WITH BREAKS FEW
AND FAR BTWN. CULPRIT IS SHALLOW MOISTURE TRAPPED BENEATH CAP BTWN
H80 AND H75 IN WEAK WAA PATTERN. FEW SPRINKLES HAVE BEEN FALLING OUT
OF THESE CLOUDS ALONG THE TREASURE COAST...AND JUST NORTH OF THE
LAKE GEORGE/OCALA FOREST AREAS.
OVERNIGHT...EXPECT CLOUDS TO HANG TOUGH MUCH OF THE EVENING/OVERNIGHT
AND AS SUCH...TEMPS WONT BE IN ANY KIND OF HURRY TO DROP. THINK THIS
ARGUES FOR NUDGING BOTH CLOUD AND MIN TEMPS UP (ESPECIALLY ACROSS THE
NRN CWA WHEN IN COMES TO THE LATTER). THIS WILL YIELD MINS IN THE LWR
TO MID 50S AREAWIDE. OTRW...SEE NO REASON TO CHG POP FCST AS THE -RA
HAS BEEN OCCURRING IN AREA WITH MENTIONABLE POPS.
&&
.AVIATION...VFR WITH HIGH BASED BKN-OVC AROUND FL070 PANCAKING OUT
IN SHALLOW MOIST REGION BENEATH STRONG SUBSIDENCE CAP BTWN H80-H75.
&&
.MARINE...CURRENT BUOY AND C-MAN OBS SUPPORT CURRENT FCST OF S-SE
WINDS <15KT WITH 2-4FT SEAS.
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH TUESDAY AFTERNOON FOR COASTAL VOLUSIA-INLAND
VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN LAKE.
AM...NONE.
&&
CRISTALDIHazardous weather outlook, Feb 1, 5:00 AM EST, 23 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 500 AM EST SUN FEB 1 2009 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-012200- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 500 AM EST SUN FEB 1 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...RIP CURRENT IMPACT... WINDS TO SHIFT TO THE EAST-NORTHEAST TODAY AND WILL COMBINE WITH A NORTHEAST SWELL TO GENERATE A MODERATE RIP CURRENT THREAT ACROSS AREA BEACHES. THE THREAT WILL BE HIGHEST BETWEEN 11:30 THIS MORNING AND 6:00 THIS EVENING DURING THE OUTGOING TIDE. BEACH VISITORS ARE URGED TO CHECK WITH BEACH PATROL FOR LOCAL CONDITIONS BEFORE VENTURING INTO THE WATER AND TO SWIM WITH A PARTNER. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A STORM SYSTEM WILL FORM OVER THE GULF OF MEXICO ON MONDAY AND MOVE ACROSS THE PENINSULA MONDAY NIGHT. A LINE OF SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THIS SYSTEM AS IT PULLS A COLD FRONT INTO THE STATE. STRONG NORTHWEST WINDS BEHIND THE FRONT WILL PULL VERY COLD AIR INTO FLORIDA ON TUESDAY. A SECOND COLD FRONT WILL PUSH THROUGH THE STATE ON WEDNESDAY AND REINFORCE THE COLD AIR ALREADY IN PLACE. MORNING LOW TEMPERATURES WILL FALL INTO THE 30S OVER MUCH OF EAST CENTRAL FLORIDA WEDNESDAY THROUGH FRIDAY...ESPECIALLY NORTH OF THE I-4 CORRIDOR. AREAS ALONG AND WEST OF THE I-95 CORRIDOR COULD FALL BELOW FREEZING ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. BRAGAW
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 2, 1:51 PM EST | Fire Weather Watch | MLB | Okeechobee | 15 hr |
| Feb 2, 1:51 PM EST | Red Flag Warning | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 28 hr |
Nearby
Small Craft Advisories in Florida, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.